# SDR A6WA201309234032

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 24,692 hours, 24,516 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ON,  RECEIVED UNCOMMANDED LT ROLL WHILE BEING VECTORED FOR APPROACH WITH FLAPS 8.  DISCONNECTED AUTOPILOT AND ROLL CONTROL VERY STIFF AND HEAVY.  AILERON TRIM CAUTION ON PFD ASSOCIATED WITH UNCOMMANDED ROLL.  COMPLIED WITH OPS TEST OF AILERON CONTROL SYS IAW AMM 27-11-00 AND OPS TEST OF AILERON DISCONNECT SYS IAW AMM 27-13-00, OPS CHECKED GOOD, NO ABNORMALITIES FOUND WITH AILERON MOVEMENT, ACFT OK FOR SERVICE.
